Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe acne, oozes white pus on popping, leaves dark mark on healing, advised isotroin. Is it effective and safe?

hi, i am chandan 21 year old guy from India. i have severe acne on my face from past 6 years. its in the form of nodules and when it breaks open white puss oozes out, after healing it leaves behind a dark mark or a crater kind of markings on skin. i have undergone treatment for the same but none of them has been effective. i was prescribed doxy-100 and levoflox along with acnesol gel to apply on the pimples , during the treatment period acne reduces but returns back within 10 to 15 days after the treatment process. a friend of mine(who finished his Medical degree and working as an intern now) suggested isotroin for 7 days during night after dinner, he also mentioned about possible side effects. i wanted to know whether will my acne problem reduce and also how safe is it take the isotroin for my acne problem.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this is no cure
i advise you to stop mik and diary products
no ils mustard coconut walnut groundnut almonds soya
apply olive cook in olive
no milk and nut containg soap oils creams and ointments
take oil free and greese free diet
tab doxitab 100 mgm bd for 10 days
apply clindac a gel morning and evening
calamine in after noon
do 2 months and ask for next step
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor